# SDR TI1R001383

- Difficulty date: December 27, 2000
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081002
- Part serial: 197
- Condition: Malfunctioned
- Location: Engine
- Part time: 2 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR, STARTER CONTINUES TO MOTOR ENGINE ON SHUT DOWN.  N1 STAYS AT 19 PERCENT WITH STARTER/GENERATOR ENGAGED, STARTER CUTS OUT WITH POWER INDUCED.  REMOVED AND REPLACE.
